Existence results for embedded minimal surfaces of controlled topological type, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 3, pp. 401-426.
@article{ASNSP_1986_4_13_3_401_0,
     author = {Jost, J\"urgen},
     title = {Existence results for embedded minimal surfaces of controlled topological type, {II}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {401--426},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {3},
     year = {1986},
     mrnumber = {881099},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_3_401_0/}
}
TY  - JOUR
AU  - Jost, Jürgen
TI  - Existence results for embedded minimal surfaces of controlled topological type, II
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1986
DA  - 1986///
SP  - 401
EP  - 426
VL  - Ser. 4, 13
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1986_4_13_3_401_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=881099
LA  - en
ID  - ASNSP_1986_4_13_3_401_0
ER  - 
%0 Journal Article
%A Jost, Jürgen
%T Existence results for embedded minimal surfaces of controlled topological type, II
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1986
%P 401-426
%V Ser. 4, 13
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1986_4_13_3_401_0
Jost, Jürgen. Existence results for embedded minimal surfaces of controlled topological type, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 3, pp. 401-426. http://www.numdam.org/item/ASNSP_1986_4_13_3_401_0/

[I] J. Jost, Existence results for embedded minimal surfaces of controlled topological type, I, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., (4) 13 (1986), pp. 15-50. | Numdam | MR | Zbl

[AW] W. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. | MR | Zbl

[A] F. Almgren, The homotopy groups of the integral cycle groups, Topology, 1 (1962), pp. 257-299. | MR | Zbl

[GHN] M. Grüter - S. Hildebrandt - J.C.C. Nitsche, On the boundary behavior of minimal surfaces with a free boundary which are not minima of the area, Manuscripta Math., 35 (1981), pp. 387-410. | MR | Zbl

[GJ1] M. Grüter - J. Jost, Allard type regularity results for varifolds with free boundaries, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., (4) 13 (1986), pp. 129-169. | Numdam | MR | Zbl

[GJ2] M. Grüter - J. Jost, On embedded minimal disks in convex bodies, Ann. Inst. H. Poincaré, Analyse non linéaire, 3 (1986), pp. 345-390. | Numdam | MR | Zbl

[HN] S. Hildebrandt - J.C.C. Nitsche, Geometric properties of minimal surfaces with free boundaries, Math. Z., 184 (1983), pp. 497-509. | MR | Zbl

[Kl] W. Klingenberg, Lectures on closed geodesics, Springer, Berlin - Heidelberg - New York, 1978. | MR | Zbl

[Kü] A. Küster, An optimal estimate of the free boundary of a minimal surface, J. reine angew. Math., 349 (1984), pp. 55-62. | MR | Zbl

[MSY] W. Meeks - L. Simon - S.T. Yau, Embedded minimal surfaces, exotic spheres, and manifolds with positive Ricci curvature, Ann. of Math., 146 (1982), pp. 621-659. | MR | Zbl

[N] J. Nitsche, Stationary partitioning of convex bodies, Arch. Rat. Mech. Anal., 89 (1985), pp. 1-19. | MR | Zbl

[P] J. Pitts, Existence and regularity of minimal surfaces on Riemannian manifolds, Math. Notes 27, Princeton Univ. Press, 1981. | MR | Zbl

[SS] L. Simon - F. Smith, On the existence of embedded minimal 2-spheres in the 3-sphere, endowed with an arbitrary metric, to appear. | Zbl

[Sm] B. Smyth, Stationary minimal surfaces with boundary on a simplex, Invent. Math., 76 (1984), pp. 411-420. | EuDML | MR | Zbl

[St] M. Struwe, On a free boundary problem for minimal surfaces, Invent. Math., 75 (1984), pp. 547-560. | EuDML | MR | Zbl